# SDR DALA2015120507392

- Difficulty date: December 4, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ON AFT FACE FRAME, BS 1437, LONG 1 AT AFT ACCESSORY COMPARTMENT. SUPPORT WAS REPLACED IAW SRM 53-30-5, 51-10-3 AND DWG 9911840-115, REV DC.
